On the absolute convergence of Fourier series.

Karchava, T.

Georgian Mathematical Journal (1997)

  • Volume: 4, Issue: 4, page 333-340
  • ISSN: 1072-947X

How to cite


Karchava, T.. "On the absolute convergence of Fourier series.." Georgian Mathematical Journal 4.4 (1997): 333-340. <http://eudml.org/doc/47866>.

author = {Karchava, T.},
journal = {Georgian Mathematical Journal},
keywords = {piecewise convexity; absolute convergence; Fourier series},
language = {eng},
number = {4},
pages = {333-340},
publisher = {Walter de Gruyter},
title = {On the absolute convergence of Fourier series.},
url = {http://eudml.org/doc/47866},
volume = {4},
year = {1997},

AU - Karchava, T.
TI - On the absolute convergence of Fourier series.
JO - Georgian Mathematical Journal
PY - 1997
PB - Walter de Gruyter
VL - 4
IS - 4
SP - 333
EP - 340
LA - eng
KW - piecewise convexity; absolute convergence; Fourier series
UR - http://eudml.org/doc/47866
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.